# SDR C7WA200400068

- Difficulty date: November 11, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D7B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Pressure Switch
- Part number: 1G386
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE START VALVE LIGHT CAME ON DURING FLIGHT.  FOUND NR 3 ENGINE START VALVE PRESSURE SWITCH INOPERATIVE.  REMOVED AND REPLACED PRESSURE SWITCH IAW MM.
